Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Swanepoel, Konrad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 56.

Article

Pach, János and Swanepoel, Konrad J. (2014) Double-normal Paris in space. Mathematika, Online . pp. 1-14. ISSN 0025-5793 (In Press)

Pach, János and Swanepoel, Konrad J. (2014) Double-normal pairs in the plane and on the sphere. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, online . pp. 1-16. ISSN 0138-4821 (In Press)

Swanepoel, Konrad J. and Villa, Rafael (2013) Maximal equilateral sets. Discrete and Computational Geometry, 50 (2). pp. 354-373. ISSN 0179-5376

Volz, Marcus G., Brazil, Marcus, Ras, Charl J., Swanepoel, Konrad and Thomas, Doreen A. (2012) The Gilbert arborescence problem. Networks, 61 (3). pp. 238-247. ISSN 0028-3045

Brazil, Marcus, Ras, Charl J., Swanepoel, Konrad and Thomas, Doreen A. (2011) Generalised k-steiner tree problems in normed planes. Algorithmica . ISSN 1432-0541

Martini, Horst, Spirova, Margarita and Swanepoel, Konrad (2011) Geometry where direction matters—or does it? The Mathematical Intelligencer, 33 (3). pp. 115-125. ISSN 0343-6993

Pretorius, Lou M. and Swanepoel, Konrad (2011) Embedding a Latin square with transversal into a projective space. Journal of Combinatorial Theory, Series A, 118 (5). pp. 1674-1683. ISSN 0097-3165

Swanepoel, Konrad (2011) Midpoint sets contained in the unit sphere of a normed space. Studia Scientiarum Mathematicarum Hungarica, 48 (2). pp. 180-192. ISSN 0081-6906

Swanepoel, Konrad and Valtr, Pavel (2010) Large convexly independent subsets of Minkowski sums. Electronic Journal of Combinatorics , 17 (1). ISSN 1077-8926

Swanepoel, Konrad, Martini, Horst and Oloff de Wet, P. (2009) Absorbing angles, Steiner minimal trees and antipodality. Journal of Optimization Theory and Applications, 143 (1). pp. 149-157. ISSN 0022-3239

Swanepoel, Konrad (2009) Simultaneous packing and covering in sequence spaces. Discrete and Computational Geometry, 42 (2). pp. 335-340. ISSN 0179-5376

Csikós, Balázs, Kiss, György, Swanepoel, Konrad and Oloff de Wet, P. (2009) Large antipodal families. Periodica Mathematica Hungarica, 58 (2). pp. 129-138. ISSN 0031-5303

Pretorius, Lou M. and Swanepoel, Konrad (2009) The Sylvester-Gallai theorem, colourings and algebra. Discrete Mathematics, 309 (2). pp. 385-399. ISSN 0012-365X

Swanepoel, Konrad (2009) Unit distances and diameters in Euclidean spaces. Discrete and Computational Geometry, 41 (1). pp. 1-27. ISSN 0179-5376

Swanepoel, Konrad (2009) Triangle-free minimum distance graphs in the plane. Geombinatorics Quarterly, 19 (1). pp. 28-30. ISSN 1065-7371

Solymosi, József and Swanepoel, Konrad (2008) Elementary incidence theorems for complex numbers and quaternions. SIAM Journal on Discrete Mathematics, 22 (3). pp. 1145-1148. ISSN 0895-4801

Swanepoel, Konrad and Villa, Rafael (2008) A lower bound for the equilateral number of normed spaces. Proceedings of the Mathematical Society, 136 (1). pp. 127-131. ISSN 0002-9939

Swanepoel, Konrad (2008) A new proof of Vázsonyi's conjecture. Journal of Combinatorial Theory, Series A, 115 (5). pp. 888-892. ISSN 0097-3165

Swanepoel, Konrad (2007) Upper bounds for edge-antipodal and subequilateral polytopes. Periodica Mathematica Hungarica, 54 (1). pp. 99-106. ISSN 0031-5303

Pretorius, Lou M. and Swanepoel, Konrad (2007) A generalised Sylvester-Gallai theorem. Die Suid-Afrikaanse Tydskrif Vir Natuurwetenskap En Tegnologie, 26 (1). pp. 8-13. ISSN 0254-3486

Swanepoel, Konrad (2007) The local Steiner problem in finite-dimensional normed spaces. Discrete and Computational Geometry, 37 (3). pp. 419-442. ISSN 0179-5376

Martini, Horst and Swanepoel, Konrad (2006) Antinorms and Radon curves. Aequationes Mathematicae, 72 (1-2). pp. 110-138. ISSN 0001-9054

Pretorius, Lou M. and Swanepoel, Konrad (2006) Blockings sets in small finite linear spaces. Ars Combinatoria, 80 . pp. 275-315. ISSN 0381-7032

Elkies, Noam, Pretorius, Lou M. and Swanepoel, Konrad (2006) Sylvester-Gallai theorems for complex numbers and quaternions. Discrete and Computational Geometry, 35 (3). pp. 361-373. ISSN 0179-5376

Martini, Horst and Swanepoel, Konrad (2006) Low-degree minimal spanning trees in normed spaces. Applied Mathematics Letters, 19 (2). pp. 122-125. ISSN 0893-9659

Swanepoel, Konrad and Schurmann, Achill (2006) Three-dimensional antipodal and norm-equilateral sets. Pacific Journal of Mathematics, 228 (2). pp. 349-370. ISSN 0030-8730

De Bonis, Annalisa, Katona, Gyula O. H. and Swanepoel, Konrad (2005) Largest family without A union B contained in C intersect D. Journal of Combinatorial Theory, Series A, 111 (2). pp. 331-336. ISSN 0097-3165

Swanepoel, Konrad (2005) Quantitative illumination of convex bodies and vertex degrees of geometric Steiner minimal trees. Mathematika, 52 (1). pp. 47-52. ISSN 0025-5793

Swanepoel, Konrad (2004) A problem of Kusner on equilateral sets. Archiv Der Mathematik, 83 (2). pp. 164-170. ISSN 0003-889X

Martini, Horst and Swanepoel, Konrad (2004) Equiframed curves - a generalization of Radon curves. Monatshefte fur Mathematik, 141 (4). pp. 301-314. ISSN 0026-9255

Pretorius, Lou M. and Swanepoel, Konrad (2004) An algorithmic proof of the Motzkin-Rabin theorem. American Mathematical Monthly, 111 (3). pp. 245-251. ISSN 0002-9890

Martini, Horst and Swanepoel, Konrad (2004) Non-planar simplices are not reduced. Publicationes Mathematicae Debrecen, 64 (1-2). pp. 101-106. ISSN 0033-3883

Martini, Horst and Swanepoel, Konrad (2004) The geometry of Minkowski spaces - a survey. Part II. Expositiones Mathematicae, 22 (2). pp. 93-144. ISSN 0723-0869

Martini, Horst and Swanepoel, Konrad (2003) Generalized convexity notions and combinatorial geometry. Congressus Numerantium, 164 . pp. 65-93. ISSN 0384-9864

Swanepoel, Konrad (2003) Helly-type theorems for homothets of planar convex curves. Proceedings of the Mathematical Society, 131 (3). pp. 921-932. ISSN 0002-9939

Martini, Horst, Swanepoel, Konrad and Weiss, Gunter (2002) The Fermat-Torricelli problem in normed planes and spaces. Journal of Optimization Theory and Applications, 115 (2). pp. 283-314. ISSN 0022-3239

Swanepoel, Konrad (2002) Independence numbers of planar contact graphs. Discrete and Computational Geometry, 28 (4). pp. 649-670. ISSN 0179-5376

Swanepoel, Konrad (2002) Helly-type theorems for polygonal curves. Discrete Mathematics, 254 (1-3). pp. 527-537. ISSN 0012-365X

Brass, Peter, Rote, Gunter and Swanepoel, Konrad (2001) Triangles of extremal area or perimeter in a finite planar point set. Discrete and Computational Geometry, 26 (1). pp. 51-58. ISSN 0179-5376

Martini, Horst, Swanepoel, Konrad and Weiss, Gunter (2001) The geometry of Minkowski spaces - a survey. Part I. Expositiones Mathematicae, 19 (2). pp. 97-142. ISSN 0723-0869

Swanepoel, Konrad (2000) Sets of unit vectors with small pairwise sums. Quaestiones Mathematicae, 23 (3). pp. 383-288. ISSN 1607-3606

Swanepoel, Konrad (2000) The local Steiner problem in normed planes. Networks, 36 (2). pp. 104-113. ISSN 1097-0037

Swanepoel, Konrad (2000) Gaps in convex disc packings with an application to 1-Steiner minimum trees. Monatshefte fur Mathematik, 129 (3). pp. 217-226. ISSN 0026-9255

Swanepoel, Konrad (2000) Balancing unit vectors. Journal of Combinatorial Theory, Series A, 89 (1). pp. 105-112. ISSN 0097-3165

Swanepoel, Konrad (2000) On the existence of shortest directed networks. Journal of Combinatorial Mathematics and Combinatorial Computing, 33 . pp. 97-102. ISSN 0835-3026

Swanepoel, Konrad (1999) New lower bounds for the Hadwiger numbers of ℓp balls for p < 2. Applied Mathematics Letters, 12 (5). pp. 57-60. ISSN 0893-9659

Swanepoel, Konrad (1999) Vertex degrees of Steiner minimal trees in ℓ p d and other smooth Minkowski spaces. Discrete and Computational Geometry, 21 (3). pp. 437-447. ISSN 0179-5376

Swanepoel, Konrad (1999) Partitions of sets in metric and normed spaces induced by concentric spheres and parallel hyperplanes. Die Suid-Afrikaanse Tydskrif Vir Natuurwetenskap En Tegnologie, 18 . pp. 116-119. ISSN 0254-3486

Swanepoel, Konrad (1999) Cardinalities of k-distance sets in Minkowski spaces. Discrete Mathematics, 197/19 . pp. 759-767. ISSN 0012-365X

Swanepoel, Konrad (1999) Helly-type theorems for hollow axis-aligned boxes. Proceedings of the Mathematical Society, 127 (7). pp. 2155-2162. ISSN 0002-9939

Swanepoel, Konrad (1996) Extremal problems in Minkowski space related to minimal networks. Proceedings of the Mathematical Society, 124 (8). pp. 2513-2518. ISSN 0002-9939

Book Section

Volz, M. G., Brazil, M., Swanepoel, Konrad and Thomas, D. A. (2009) Designing optimal flow networks. In: Ao, S. I., Gelman, L., Hukins, David W. L., Korsunsky, A. M. and Hunter, Andrew, (eds.) Proceedings of the World Congress on Engineering 2009. Newswood Ltd., London, UK, pp. 1235-1240. ISBN 9789881821010

Swanepoel, Konrad (2004) Equilateral sets in finite-dimensional normed spaces. In: Girela, Daniel, López Acedo, Gernaro and Villa Caro, Rafael, (eds.) Seminar of Mathematical Analysis. Secretariado de Publicationes, Universidad de Sevilla, Seville, Spain, pp. 195-237. ISBN 9788447208579

Swanepoel, Konrad and Valtr, P. (2004) The unit distance problem on spheres. In: Pach, János, (ed.) Towards a Theory of Geometric Graphs. Contemporary mathematics(342). American mathematical society, Budapest, Hungary, pp. 273-280. ISBN 9780821834848

Conference or Workshop Item

Martini, Horst, Swanepoel, Konrad and Weiss, G. (2003) Some location problems in normed linear spaces. In: Dresden Symposium Geometrie: konstruktiv & kinematisch, 27 February - 1 March 2003, Dresden, Germany.

Website

Swanepoel, Konrad (2014) Book review: Beautiful geometry by Eli Maor and Eugen Jost. LSE Review of Books (03 Mar 2014) Blog Entry.

This list was generated on Wed Oct 1 07:50:15 2014 BST.